# SDR IPXA2025031891419

- Difficulty date: March 6, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Frozen
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT UPPER FWD. DOOR JAMB ROLLER FROZEN DOT#58/44 DARRYL FORD 91102506. L1 DOOR CUTOUT UPPER FWD. DOOR JAMB ROLLER WAS REMOVED, CLEANED, LUBRICATED AND REINSTALLED IAW AMM 12-21-12/201, AMM 12-22-00/001, AMM 20-21-12.  REVIEWED
